In today’s article, we will examine whether a drug called neurontin can cause headaches. During this review, we will introduce the drug Neurontin. We will try to explain the most common side effects and who should not use it.

What is Neurontin? Neurontin is a prescription medication commonly used to control or prevent epileptic seizures. It is also used in diseases related to nervous tissue. Its principal ingredient is gabapentin. Thanks to this substance, the drug tries to change the chemical and electrical processes in the brain. For this reason, the drug should be used under the supervision of a doctor and should be left in the same way. Do not stop the medication abruptly, your doctor will tell you to gradually reduce the medication and then stop the medication. The drug is taken orally. The most common side effects are drowsiness, constant need for sleep and dizziness.

Who should not use Neurontin? First, those who are allergic to the gabapentin substance in the drug itself and those who are allergic to other substances in the drug should not use the drug. Other people who should not use the drug are;

1) Children under 6 years old

2) Those who are addicted to a certain substance

3) Those with COPD

4) Those with liver disease

5) Those with heart disease

6) Those with diabetes

So, does neurontin drug cause a headache? According to the research of experts, when the Neurontin drug is used, it can cause headaches. This may not be seen in you, but if you have a headache problem while using the drug, it will be one of the side effects of this drug. If you experience a severe headache for a long time, you should definitely contact your doctor.

Leave a Reply

Your email address will not be published.